Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from anxiety. Taking Oxetol, developed sleeplessness, loss of appetite and joint pain. Can I take Sertaline?

hi doctor,i am suffering from anxiety ,my doctor had prescribed me to take oxetol 150mg.,but from then i started developing sleeplessness and hallucinations and loss of appetite ,can i continue using these tablets??also i am takile sertaline 50mg in mornings,i am now suffering from joint pains in knee ,what am i supposed to do now?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  139
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
Oxetol is not one of the first line drugs for anxiety disorders. Sertraline is a good drug. If you are not getting satisfied with sertraline then in that case you should either increase the current dosage or chnage to a different anti-anxiety drugs like paroxetine, venlafaxine, noveltin etc. You can probably request you psychiatrist to train you in CBT as well. Regarding knee pains you should see an orthopedician.
Hope I have answered your query. I will be more than happy to help you if you need any further clarifications.
In case if you want to discuss with me directly you can use the link:
Wish you a good health!
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor